American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[2] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[3] Dolors Herbera. Definable Classes and Mittag-Leffler Conditions. Contemporary Mathematics 609 (2014) 137-166.
Book volume table of contents   
View Article: PDF

[4] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[5] Gabriella D’Este. Looking for indecomposable right bounded complexes. Contemporary Mathematics 576 (2012) 41-56.
Book volume table of contents   
View Article: PDF

[6] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[7] Edgar E. Enochs and Zhaoyong Huang. Canonical filtrations of Gorenstein injective modules. Proc. Amer. Math. Soc. 139 (2011) 2415-2421. MR 2784806.
Abstract, references, and article information   
View Article: PDF

[8] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[9] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[10] Jiaqun Wei. Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010) 1581-1585. MR 2587442.
Abstract, references, and article information   
View Article: PDF

[11] Jan Stovícek. Telescope conjecture, idempotent ideals, and the transfinite radical. Trans. Amer. Math. Soc. 362 (2010) 1475-1489. MR 2563737.
Abstract, references, and article information   
View Article: PDF

[12] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF

[13] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information   
View Article: PDF

[14] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan Trlifaj. Abstract elementary classes induced by tilting and cotilting modules have finite character. Proc. Amer. Math. Soc. 137 (2009) 1127-1133. MR 2457454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lidia Angeleri Hügel, Silvana Bazzoni and Dolors Herbera. A solution to the Baer splitting problem. Trans. Amer. Math. Soc. 360 (2008) 2409-2421. MR 2373319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Otto Kerner and Jan Trlifaj. Constructing tilting modules. Trans. Amer. Math. Soc. 360 (2008) 1907-1925. MR 2366968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander Polishchuk and Leonid Positselski. Quadratic Algebras. University Lecture Series 37 (2005) MR MR2177131.
Book volume table of contents   

[21] Alexander Polishchuk and Leonid Positselski. Hilbert series of Koszul algebras and one-dependent processes. University Lecture Series 37 (2005) 133-152.
Book volume table of contents   
View Article: PDF

[22] Alexander Polishchuk and Leonid Positselski. Operations on graded algebras and modules. University Lecture Series 37 (2005) 55-80.
Book volume table of contents   
View Article: PDF

[23] Alexander Polishchuk and Leonid Positselski. Preliminaries. University Lecture Series 37 (2005) 1-17.
Book volume table of contents   
View Article: PDF

[24] Alexander Polishchuk and Leonid Positselski. Koszul algebras and modules. University Lecture Series 37 (2005) 19-54.
Book volume table of contents   
View Article: PDF

[25] Alexander Polishchuk and Leonid Positselski. Nonhomogeneous quadratic algebras. University Lecture Series 37 (2005) 101-118.
Book volume table of contents   
View Article: PDF

[26] Alexander Polishchuk and Leonid Positselski. Poincar\'e-Birkhoff-Witt bases. University Lecture Series 37 (2005) 81-99.
Book volume table of contents   
View Article: PDF

[27] Alexander Polishchuk and Leonid Positselski. Families of quadratic algebras and Hilbert series. University Lecture Series 37 (2005) 119-131.
Book volume table of contents   
View Article: PDF

[28] Alexander Polishchuk and Leonid Positselski. DG-algebras and Massey products. University Lecture Series 37 (2005) 153-154.
Book volume table of contents   
View Article: PDF

[29] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Oana Veliche. Gorenstein projective dimension for complexes. Trans. Amer. Math. Soc. 358 (2006) 1257-1283. MR 2187653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia